No Cover Image

Journal article 305 views

Travelling waves in a network of SIR epidemic nodes with an approximation of weak coupling / I Sazonov, M Kelbert, M. B Gravenor, Mark Kelbert, Igor Sazonov, Michael Gravenor

Mathematical Medicine and Biology, Volume: 28, Issue: 2, Pages: 165 - 183

Swansea University Authors: Mark Kelbert, Igor Sazonov, Michael Gravenor

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1093/imammb/dqq016

Published in: Mathematical Medicine and Biology
ISSN: 1477-8599 1477-8602
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7261
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:57:45Z
last_indexed 2018-02-09T04:35:14Z
id cronfa7261
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2013-11-05T15:11:46.1699962</datestamp><bib-version>v2</bib-version><id>7261</id><entry>2012-02-23</entry><title>Travelling waves in a network of SIR epidemic nodes with an approximation of weak coupling</title><swanseaauthors><author><sid>3a81821a33f0e13488bd6a81cdc30f9d</sid><ORCID/><firstname>Mark</firstname><surname>Kelbert</surname><name>Mark Kelbert</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>05a507952e26462561085fb6f62c8897</sid><ORCID>0000-0001-6685-2351</ORCID><firstname>Igor</firstname><surname>Sazonov</surname><name>Igor Sazonov</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>70a544476ce62ba78502ce463c2500d6</sid><ORCID>0000-0003-0710-0947</ORCID><firstname>Michael</firstname><surname>Gravenor</surname><name>Michael Gravenor</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>COSCO</deptcode><abstract></abstract><type>Journal Article</type><journal>Mathematical Medicine and Biology</journal><volume>28</volume><journalNumber>2</journalNumber><paginationStart>165</paginationStart><paginationEnd>183</paginationEnd><publisher/><issnPrint>1477-8599</issnPrint><issnElectronic>1477-8602</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2011</publishedYear><publishedDate>2011-12-31</publishedDate><doi>10.1093/imammb/dqq016</doi><url/><notes></notes><college>COLLEGE NANME</college><department>College of Science Central Office</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>COSCO</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2013-11-05T15:11:46.1699962</lastEdited><Created>2012-02-23T17:01:50.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>I</firstname><surname>Sazonov</surname><order>1</order></author><author><firstname>M</firstname><surname>Kelbert</surname><order>2</order></author><author><firstname>M. B</firstname><surname>Gravenor</surname><order>3</order></author><author><firstname>Mark</firstname><surname>Kelbert</surname><orcid/><order>4</order></author><author><firstname>Igor</firstname><surname>Sazonov</surname><orcid>0000-0001-6685-2351</orcid><order>5</order></author><author><firstname>Michael</firstname><surname>Gravenor</surname><orcid>0000-0003-0710-0947</orcid><order>6</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2013-11-05T15:11:46.1699962 v2 7261 2012-02-23 Travelling waves in a network of SIR epidemic nodes with an approximation of weak coupling 3a81821a33f0e13488bd6a81cdc30f9d Mark Kelbert Mark Kelbert true false 05a507952e26462561085fb6f62c8897 0000-0001-6685-2351 Igor Sazonov Igor Sazonov true false 70a544476ce62ba78502ce463c2500d6 0000-0003-0710-0947 Michael Gravenor Michael Gravenor true false 2012-02-23 COSCO Journal Article Mathematical Medicine and Biology 28 2 165 183 1477-8599 1477-8602 31 12 2011 2011-12-31 10.1093/imammb/dqq016 COLLEGE NANME College of Science Central Office COLLEGE CODE COSCO Swansea University 2013-11-05T15:11:46.1699962 2012-02-23T17:01:50.0000000 College of Science Mathematics I Sazonov 1 M Kelbert 2 M. B Gravenor 3 Mark Kelbert 4 Igor Sazonov 0000-0001-6685-2351 5 Michael Gravenor 0000-0003-0710-0947 6
title Travelling waves in a network of SIR epidemic nodes with an approximation of weak coupling
spellingShingle Travelling waves in a network of SIR epidemic nodes with an approximation of weak coupling
Mark, Kelbert
Igor, Sazonov
Michael, Gravenor
title_short Travelling waves in a network of SIR epidemic nodes with an approximation of weak coupling
title_full Travelling waves in a network of SIR epidemic nodes with an approximation of weak coupling
title_fullStr Travelling waves in a network of SIR epidemic nodes with an approximation of weak coupling
title_full_unstemmed Travelling waves in a network of SIR epidemic nodes with an approximation of weak coupling
title_sort Travelling waves in a network of SIR epidemic nodes with an approximation of weak coupling
author_id_str_mv 3a81821a33f0e13488bd6a81cdc30f9d
05a507952e26462561085fb6f62c8897
70a544476ce62ba78502ce463c2500d6
author_id_fullname_str_mv 3a81821a33f0e13488bd6a81cdc30f9d_***_Mark, Kelbert
05a507952e26462561085fb6f62c8897_***_Igor, Sazonov
70a544476ce62ba78502ce463c2500d6_***_Michael, Gravenor
author Mark, Kelbert
Igor, Sazonov
Michael, Gravenor
author2 I Sazonov
M Kelbert
M. B Gravenor
Mark Kelbert
Igor Sazonov
Michael Gravenor
format Journal article
container_title Mathematical Medicine and Biology
container_volume 28
container_issue 2
container_start_page 165
publishDate 2011
institution Swansea University
issn 1477-8599
1477-8602
doi_str_mv 10.1093/imammb/dqq016
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2011-12-31T03:21:01Z
_version_ 1714194073849430016
score 10.829572